# SDR AALA20090708TUL27

- Difficulty date: January 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 59,141 hours, 20,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM FLOORBOARD SUPPORT CORRODED.  REPAIRED IAW AARD 53-30-13 AND EA B757-53-005221.
